# SDR DL757090125

- Difficulty date: January 30, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 34,600 hours, 15,118 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347111
- Condition: Damaged
- Location: Bs 508 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DAMAGED DURING INSTALLATION OF THE WI-FI ANTENNA AT STA 508 TO STA 520, S-28L TO S-28R.  CUTOUT DAMAGED SKIN AND INSTALLED AN EXTERNAL REPAIR DOUBLER.
